Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Hypersurfaces with positive principal curvatures in symmetric spaces

Author: Jaime Ripoll
Journal: Proc. Amer. Math. Soc. 126 (1998), 2505-2506
MSC (1991): Primary 53C42; Secondary 53C30
MathSciNet review: 1476389
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [H] M. Hadamard, Sur certaines proprietés des trajectoires en Dynamique, Journal de Math. (5$^{\textup a.}$ série), Tome III, Fasc. IV, 1987.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C42, 53C30

Retrieve articles in all journals with MSC (1991): 53C42, 53C30

Additional Information

Jaime Ripoll
Affiliation: Universidade Federal do R. G. do Sul, Instituto de Matemática, Av. Bento Gonçalves 9500, 91540-000 Porto Alegre - RS, Brazil

Keywords: Immersions, positive principal curvatures, symmetric spaces
Received by editor(s): May 9, 1997
Additional Notes: This research was partially supported by CNPq (Brazil)
Communicated by: Christopher Croke
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society